# SDR CAL950926

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 27,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CRACKS COMING FROM A LINE OF THREE RIVETS ON NR 6 SLAT LOWER SKIN AT INBOARD AUXILIARY TRACK.  TOTAL LENGTH OF CRACKS WAS 2.5 INCHES.  A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5750-01159.  (X)
